Alert archive / Texas / Flash Flood Warnings in 2025
Flash Flood Warning 49, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at Jun 30, 2025, 4:34 PM CDT for 4 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2025, 4:34 PM CDT (21:34 UTC)
- Expired
- Jun 30, 2025, 7:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Borden County, TX, Howard County, TX, Mitchell County, TX, Scurry County, TX
The radar
The Lubbock radar (KLBB), 110 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 9.6 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 471 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1078 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
980
WGUS54 KMAF 302134
FFWMAF
TXC033-227-335-415-010045-
/O.NEW.KMAF.FF.W.0049.250630T2134Z-250701T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Midland/Odessa TX
434 PM CDT Mon Jun 30 2025
The National Weather Service in Midland/Odessa has issued a
* Flash Flood Warning for...
Eastern Borden County in western Texas...
Northeastern Howard County in western Texas...
Northwestern Mitchell County in western Texas...
Western Scurry County in western Texas...
* Until 745 PM CDT.
* At 434 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 0.5 and 1.5 inches of
rain have fallen. Additional rainfall amounts of 0.5 to 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
J B Thomas Reservoir, Fluvanna, Colorado City Airport, Knapp,
Randalls Corner, Ira, Winston Field, Cuthbert and Vincent.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3296 10127 3296 10117 3297 10111 3297 10104
3245 10089 3237 10124 3296 10130
FLASH FLOOD...RADAR INDICATED
$$
Lamberson1 follow-up statement
528
WGUS74 KMAF 302339
FFSMAF
Flash Flood Statement
National Weather Service Midland/Odessa TX
639 PM CDT Mon Jun 30 2025
TXC033-227-335-415-010045-
/O.CON.KMAF.FF.W.0049.000000T0000Z-250701T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Borden TX-Howard TX-Mitchell TX-Scurry TX-
639 PM CDT Mon Jun 30 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT THIS
EVENING FOR EASTERN BORDEN, NORTHEASTERN HOWARD, NORTHWESTERN
MITCHELL AND WESTERN SCURRY COUNTIES...
At 639 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1 and 2.5 inches of rain have
fallen. Additional rainfall amounts up to 0.5 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
J B Thomas Reservoir, Fluvanna, Colorado City Airport, Knapp,
Randalls Corner, Ira, Winston Field, Cuthbert and Vincent.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3296 10127 3296 10117 3297 10111 3297 10104
3245 10089 3237 10124 3296 10130
FLASH FLOOD...RADAR INDICATED
$$
LambersonWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 2:27 PM CDT, 2 hours 7 minutes earlier. Its key messages:
- Updated at 225 PM CDT Mon Jun 30 2025
- Tropical-like downpours expected today, with medium to high shower/storm chances again Tuesday afternoon and evening.
- Daily shower/storm chances with risk of flash flooding from heavy rain continue over Davis Mountains from mid week into early next week, while rain chances elsewhere begin to decrease after Wednesday-Thursday.
- Warmer temperatures rising back into the 90s and above, 80s in higher elevations by this weekend.
Area forecast discussion, Jun 30, 2:27 PM CDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
227 PM CDT Mon Jun 30 2025
...New SHORT TERM, LONG TERM...
.KEY MESSAGES...
Updated at 225 PM CDT Mon Jun 30 2025
- Tropical-like downpours expected today, with medium to high
shower/storm chances again Tuesday afternoon and evening.
- Daily shower/storm chances with risk of flash flooding from
heavy rain continue over Davis Mountains from mid week into
early next week, while rain chances elsewhere begin to decrease
after Wednesday-Thursday.
- Warmer temperatures rising back into the 90s and above, 80s in
higher elevations by this weekend.
&&
.SHORT TERM...
(This afternoon through Tuesday night)
Issued at 225 PM CDT Mon Jun 30 2025
Our upper-air pattern remains relatively unchanged from the last
several days. A mid-level ridge rests near the east coast, while a
trough sits out west. Wedged between these two features, our area
will be in a rather moisture-rich, southeasterly flow at the
surface. Dewpoints shall average within the 60s through much of the
period. A weak cold front is currently dropping down into our
northern counties, triggering some scattered showers and storms as
it does so. Ultimately, it will stall over the northern portions of
our region later this evening through the overnight hours, serving
as the focal point for more storm development. Our best rain chances
(50-70%) lie over southeastern New Mexico and much of the Permian
Basin, as the front is expected to lie within close proximity of
these locations. However, areas elsewhere maintain >40% rain chances
this evening. The 12Z MAF sounding came in with a PWAT value of
1.40", while ensemble guidance shows PWAT values anywhere from 1-
1.65" areawide. This being the case, flooding will continue to be a
concern, especially in western portions of our area, where soil is
already saturated from previous rainfall. Therefore, a Flood Watch
remains in effect through late this evening for southeastern New
Mexico and the western/central Permian Basin south into the Big Bend
region. Otherwise, temperatures tonight settle into the 60s/70s.
Tuesday, ongoing morning showers, ample cloud coverage, and overall
increased moisture contribute to cooler temperatures. Highs are
forecast to top out in the mid 70s/80s. Best rain chances (50-70%)
shift toward the higher terrain, influenced by moist, upsloping
winds during the afternoon. The rest of our area will have at least
some shot at seeing rainfall, given PoPs of >30%. Rain chances look
to taper down a touch Tuesday evening. Again, flooding shall remain
a concern, primarily for our western areas. Tuesday night,
temperatures dip into the 60s and 70s.
&&
.LONG TERM...
(Wednesday through Sunday)
Issued at 225 PM CDT Mon Jun 30 2025
The forecast for the middle and end of the week remains wet with
mainly below normal temperatures. Highs sit in the mid to upper 80s
for most as mostly cloudy skies and scattered showers and storms
keep temperatures cooler. Medium (40-60%) rain chances hang on
through Thursday. FLooding will be the main concern with any showers
and storms, particularly across the higher terrain in areas that
have seen at least some measurable rainfall each day over the
last week or so. Further flood products will likely be needed
before rain chances begin to diminish by Friday and into this
weekend. By then, the highest rain chances will be confined to the
Davis Mountains and areas to the south towards Big Bend and
continue into the weekend. A more dominant ridge begins to develop
over New Mexico and temperatures begin to move near and above
normal across the eastern half of the CWA. Lows each night stay
near to above normal as the elevated moisture and clouds keeps the
air from more efficiently cooling at night.
-Stickney
&&
.AVIATION...
(18Z TAFS)
Issued at 1212 PM CDT Mon Jun 30 2025
VFR conditions are expected for most this afternoon. However,
scattered showers and storms will develop areawide later this
afternoon and evening, then continue through much of the night.
Storms may cause occasionally gusty winds and reduce visibility. MVFR
conditions may creep in over many sites Tuesday morning.
&&
.PRELIMINARY POINT TEMPS/POPS...
Big Spring 69 85 70 85 / 60 40 40 40
Carlsbad 66 76 66 78 / 70 70 60 70
Dryden 70 83 70 84 / 40 50 50 50
Fort Stockton 68 79 68 82 / 40 60 50 60
Guadalupe Pass 61 70 61 73 / 60 70 50 70
Hobbs 65 78 65 79 / 70 60 60 60
Marfa 62 73 63 76 / 50 60 60 80
Midland Intl Airport 69 82 69 82 / 50 40 40 50
Odessa 67 80 68 81 / 60 50 50 50
Wink 67 79 68 82 / 60 60 50 60
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
TX...Flood Watch until 1 AM CDT /midnight MDT/ Tuesday for Andrews-
Central Brewster-Chinati Mountains-Chisos Basin-Davis
Mountains-Davis Mountains Foothills-Dawson-Eastern
Culberson-Ector-Gaines-Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-Loving-Lower Brewster
County-Marfa Plateau-Presidio Valley-Reeves County Plains-
Van Horn and Highway 54 Corridor-Ward-Winkler.
NM...Flood Watch until midnight MDT tonight for Central Lea-Eddy
County Plains-Guadalupe Mountains of Eddy County-Northern
Lea-Southern Lea.
&&
SHORT TERM...95
LONG TERM....93
AVIATION...95In the hours before
Special weather statement, Jun 30, 3:14 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
314 PM CDT Mon Jun 30 2025
TXZ045-046-050-051-302100-
Martin TX-Dawson TX-Andrews TX-Gaines TX-
314 PM CDT Mon Jun 30 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN ANDREWS...
SOUTHEASTERN GAINES...NORTHWESTERN MARTIN AND SOUTHWESTERN DAWSON
COUNTIES THROUGH 400 PM CDT...
At 314 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms 20 miles east of Gaines County Airport, or 21 miles
southeast of Seminole, moving west at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lamesa, Lamesa Municipal Airport, McKenzie Lake, Patricia, Klondike,
and Florey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3280 10192 3231 10197 3245 10259 3279 10256
TIME...MOT...LOC 2014Z 102DEG 13KT 3259 10231
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
11Special weather statement, Jun 30, 3:35 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
235 PM MDT Mon Jun 30 2025
NMZ028-034-302100-
Southern Lea County NM-Eddy County Plains NM-
235 PM MDT Mon Jun 30 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL EDDY AND
SOUTHWESTERN LEA COUNTIES THROUGH 300 PM MDT...
At 235 PM MDT, Doppler radar was tracking a strong thunderstorm 21
miles east of Malaga, or 31 miles east of Carlsbad, moving west at 10
mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of east central Eddy
and southwestern Lea Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3247 10353 3222 10357 3217 10384 3242 10384
TIME...MOT...LOC 2035Z 089DEG 7KT 3230 10371
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
11Special weather statement, Jun 30, 3:39 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
339 PM CDT Mon Jun 30 2025
TXZ046>048-051>053-302115-
Mitchell TX-Martin TX-Scurry TX-Dawson TX-Howard TX-Borden TX-
339 PM CDT Mon Jun 30 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN MITCHELL...SCURRY...
BORDEN...NORTHEASTERN MARTIN...NORTHERN HOWARD AND SOUTHEASTERN
DAWSON COUNTIES THROUGH 415 PM CDT...
At 337 PM CDT, Doppler radar was tracking strong thunderstorms
scattered along a line extending from near Gail to Fluvanna to 7
miles south of Snyder. Movement was west at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Snyder, Ackerly, Gail, Coahoma, Fluvanna, J B Thomas Reservoir,
Lamesa Municipal Airport, Luther, Los Ybanez, Sparenberg, Vincent,
Hermleigh, Randalls Corner, Winston Field, Knapp, Cuthbert, Hancock,
Dunn, Tenmile, and Knott.
This includes Interstate 20 between mile markers 187 and 199.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3231 10197 3228 10119 3242 10105 3259 10070
3296 10071 3295 10159 3280 10192
TIME...MOT...LOC 2037Z 088DEG 12KT 3271 10147 3288 10113 3261 10093
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
21Special weather statement, Jun 30, 4:05 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
405 PM CDT Mon Jun 30 2025
TXZ045-046-050>052-061>063-302145-
Midland TX-Martin TX-Dawson TX-Andrews TX-Ector TX-Glasscock TX-
Howard TX-Gaines TX-
405 PM CDT Mon Jun 30 2025
...STRONG OUTFLOW WINDS AND THUNDERSTORMS WILL IMPACT NORTHWESTERN
GLASSCOCK...NORTHERN ECTOR...EASTERN ANDREWS...MIDLAND...SOUTHEASTERN
GAINES...MARTIN... SOUTHWESTERN HOWARD AND SOUTHERN DAWSON COUNTIES
THROUGH 445 PM CDT...
At 402 PM CDT, Doppler radar was tracking strong outflow winds along
along a line extending from 9 miles south of Andrews to 7 miles
northwest of Midland International Air and Space Port to 8 miles
north of Midland to near Greenwood. Movement was south at 25 mph.
Scattered to numerous thunderstorms are also developing along and
north of this outflow boundary.
HAZARD...Wind gusts up to 50 mph with the outflow boundary and with
thunderstorms. Penny size hail with the strongest storms.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Midland, Odessa, Andrews, Greenwood, Stanton, Goldsmith, Lenorah,
Midland International Air and Space Port, West Odessa, Sparenberg,
Tarzan, Cotton Flat, Patricia, Warfield, Midland Airpark, Skywest
Airport, Courtney, Notrees, Odessa Schlemeyer Field, and Tenmile.
This includes Interstate 20 between mile markers 111 and 165.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3187 10279 3175 10222 3186 10168 3235 10164
3233 10177 3270 10181 3268 10247 3226 10268
TIME...MOT...LOC 2102Z 039DEG 15KT 3219 10260 3215 10238 3211 10219
3208 10185
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
21Special weather statement, Jun 30, 4:23 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
423 PM CDT Mon Jun 30 2025
TXZ274-278-302200-
Reeves County Plains TX-Davis Mountains Foothills TX-
423 PM CDT Mon Jun 30 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL REEVES AND
SOUTHEASTERN CULBERSON COUNTIES THROUGH 500 PM CDT...
At 423 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles southwest of Toyah, moving northwest at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This includes the following highways...
Interstate 10 between mile markers 195 and 197.
Interstate 20 between mile markers 5 and 19.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3134 10408 3145 10391 3113 10374 3102 10393
3126 10409
TIME...MOT...LOC 2123Z 149DEG 17KT 3115 10389
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
21Special weather statement, Jun 30, 4:25 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
425 PM CDT Mon Jun 30 2025
TXZ047-048-052-053-063-302215-
Mitchell TX-Scurry TX-Glasscock TX-Howard TX-Borden TX-
425 PM CDT Mon Jun 30 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN GLASSCOCK...MITCHELL...
SCURRY...BORDEN AND HOWARD COUNTIES THROUGH 515 PM CDT...
At 422 PM CDT, Doppler radar was tracking strong outflow winds along
along a line extending near Lomax to near Colarado City. Movement
was south-southeast at 25 mph.
Scattered to numerous thunderstorms are also developing along and
north and northwest of this outflow boundary.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Big Spring, Snyder, Colorado City, Gail, Coahoma, Loraine, Forsan,
Sand Springs, Lomax, Lake Colorado City, Lake Colorado City State
Park, Inadale, Luther, Fluvanna, Colorado City Airport, J B Thomas
Reservoir, Champion Creek Reservoir, Westbrook, Cuthbert, and Dunn.
This includes Interstate 20 between mile markers 167 and 228.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3209 10126 3196 10127 3188 10169 3296 10155
3296 10067 3271 10066 3209 10067
TIME...MOT...LOC 2122Z 000DEG 24KT 3253 10074 3212 10158
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
11The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 7:10 PM CDT | Special Weather Statement | MAF | Winkler | 35 min |
| Jun 29, 7:40 PM CDT | Flash Flood Warning | MAF | Ector, Winkler | 3 hr |
| Jun 29, 8:37 PM CDT | Special Weather Statement | MAF | Ector | 23 min |
| Jun 29, 8:52 PM CDT | Special Weather Statement | MAF | 23 min | |
| Jun 29, 10:12 PM CDT | Special Weather Statement | MAF | Borden, Dawson | 33 min |
| Jun 30, 7:01 AM CDT | River Flood Warning | MAF | Brewster | 15 hr |
| Jun 30, 8:10 AM CDT | River Flood Warning | MAF | Brewster | 13 hr |
| Jun 30, 2:47 PM CDT | Special Weather Statement | MAF | Dawson | 43 min |
| Jun 30, 3:14 PM CDT | Special Weather Statement | MAF | Reeves | 46 min |
| Jun 30, 3:14 PM CDT | Special Weather Statement | MAF | Dawson | 46 min |
| Jun 30, 3:35 PM CDT | Special Weather Statement | MAF | Loving | 25 min |
| Jun 30, 3:39 PM CDT | Special Weather Statement | MAF | Borden, Howard, Martin, Scurry | 36 min |
| Jun 30, 3:44 PM CDT | Severe Thunderstorm Warning | MAF | Reeves | 31 min |
| Jun 30, 4:05 PM CDT | Special Weather Statement | MAF | Andrews, Ector, Martin, Midland | 40 min |
| Jun 30, 4:23 PM CDT | Special Weather Statement | MAF | Reeves | 37 min |
| Jun 30, 4:25 PM CDT | Special Weather Statement | MAF | Borden, Howard, Mitchell, Scurry | 50 min |
| Jun 30, 4:36 PM CDT | Special Weather Statement | MAF | Winkler | 39 min |
| Jun 30, 4:53 PM CDT | Special Weather Statement | MAF | Ector, Martin, Midland | 37 min |
| Jun 30, 5:15 PM CDT | Special Weather Statement | MAF | Winkler | 45 min |
| Jun 30, 5:18 PM CDT | Special Weather Statement | MAF | Glasscock, Howard, Mitchell, Scurry | 42 min |
| Jun 30, 6:01 PM CDT | Special Weather Statement | MAF | Presidio | 29 min |
| Jun 30, 6:50 PM CDT | Special Weather Statement | MAF | 25 min |
Nearby
Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.